CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Hypercyclicity on invariant subspaces

Henrik Petersson (Institutionen för matematiska vetenskaper)
Journal of the Korean Mathematical Society (0304-9914). Vol. 45 (2008), 4, p. 903-921.
[Artikel, refereegranskad vetenskaplig]

A continuous linear operator T : X -> X is called hypercyclic if there exists an x is an element of X such that the orbit {T(n)x}(n >= 0) is dense. We consider the problem: given an operator T : X -> X, hypercylic or not, is the restriction T vertical bar y to some closed invariant subspace Y subset of X hypercyclic? In particular, it is well-known that any non-constant partial differential operator p(D) on H(C-d) (entire functions) is hypercyclic. Now, if q(D) is another such operator, p(D) maps ker q(D) invariantly (by commutativity), and we obtain a necessary and sufficient condition on p and q in order that the restriction p(D) : kerq(D) -> ker q(D) is hypercyclic. We also study hypercyclicity for other types of operators on subspaces of H (Cd).

Nyckelord: hypercyclic, restriction, extension, invariant subspace, NUCLEARLY ENTIRE-FUNCTIONS, PDE-PRESERVING OPERATORS

Denna post skapades 2009-10-22.
CPL Pubid: 100577


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)



Chalmers infrastruktur